ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Molecular packing coefficients of the homologous series cholesteryl alkanoates

SHIVAPRAKASH, NC and RAJALAKSHMI, PK and SHASHIDHARAPRASAD, J (1979) Molecular packing coefficients of the homologous series cholesteryl alkanoates. In: GORDON BREACH SCI PUBL LTD, C/O STBS LTD, PO BOX 90, READING, BERKS, ENGLAND RG1 8JL , 51 (3-4). pp. 317-321.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1080/00268947908084717
Item Type: Editorials/Short Communications
Additional Information: Copy right for this article belongs to the GORDON BREACH SCI PUBL LTD, C/O STBS LTD, PO BOX 90, READING, BERKS, ENGLAND RG1 8JL
Department/Centre: Division of Physical & Mathematical Sciences > Instrumentation Appiled Physics
Depositing User: Id for Latest eprints
Date Deposited: 04 Jan 2017 04:32
Last Modified: 04 Jan 2017 04:32
URI: http://eprints.iisc.ac.in/id/eprint/55670

Actions (login required)

View Item View Item